Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Uniqueness in elastodynamics of Cosserat and micropolar media


Authors: M. Shahinpoor and G. Ahmadi
Journal: Quart. Appl. Math. 31 (1973), 257-261
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/411315
MathSciNet review: 411315
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35


Additional Information

DOI: https://doi.org/10.1090/qam/411315
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society